# SDR GLBA2014032400406

- Difficulty date: March 24, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,454 hours, 46,798 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION MX FOUND A CRACK IN THE LOWER WING SKIN FROM SKIN FASTENERS FWD TO EDGE OF SKIN AT DRY BAY ACCESS PANEL LOCATED AT WS 1359, .2 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-120-57-002.
